Colorado, 2011Winter Storm and Winter Weather in Colorado, February 7 to 8, 2011
February 7 to 8, 2011 · NWS GJT · 19 events in 19 counties and zones
A moist Pacific trough moved over the area from the northwest, followed by modified Arctic air. Sgnificant snowfall occurred across western Colorado, with areas of heavy snowfall mainly in the mountains of northwest and west central Colorado.
Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist Pacific trough moved over the area from the northwest, followed by modified Arctic air. Sgnificant snowfall occurred across western Colorado, with areas of heavy snowfall mainly in the mountains of northwest and west central Colorado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Feb 7, 2:02 AM MST, 58 minutes earlier.
Area forecast discussion, Feb 7, 2:02 AM MST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
202 AM MST MON FEB 7 2011
.UPDATE...
UPGRADED WINTER STORM WATCH TO WINTER WEATHER ADVISORY FOR THE
NORTHWEST PLATEAU OF COLORADO (ZONES 2 AND 5). LATEST MODEL GUIDANCE
SUGGESTED 700 MB LOW CIRCULATION LIKELY TO FORM A BIT LATER AND SOUTH
OF THE REGION. IN THE ABSENCE OF THIS FEATURE...DID NOT FEEL SNOW
WOULD BE ENHANCED TO WARNING AMOUNTS. MEANWHILE...DELAYED THE ONSET
OF WINTER WEATHER ADVISORIES FOR THE GRAND MESA AND UNCOMPAHGRE
PLATEAU DUE TO SLOWER PROGRESSION OF SNOWFALL TO THE SOUTH.
.PREV DISCUSSION.../ISSUED 837 PM MST SUN FEB 6 2011/
UPSTREAM WINTER STORM IS WRAPPING UP VERY NICELY AROUND QUEEN
CHARLOTTES OR MIDWAY UP THE BRITISH COLUMBIA COASTLINE. MODELS HAVE
BEEN FAIRLY CONSISTENT THAT THIS SYSTEM WILL DIG TOWARD THE
INTERMOUNTAIN REGION AND CARVE OUT A STRONG CYCLONIC TROUGH OVER THE
FOUR CORNERS REGION. DYNAMICAL (QG) FORCING WILL BE STRONGEST OVER
THE WESTERN SLOPE MONDAY NIGHT...COINCIDING WITH THE POLAR FRONT THAT
QUICKLY SAGS SOUTHWARD ACROSS THE ENTIRE FORECAST AREA MONDAY NIGHT.
THIS WINTER STORM HAS TWO PUNCHES...THE HEAVIEST SNOW WILL OCCUR
ALONG THE FRONT AND THATS THE FIRST PUNCH. THE 700 MB LOW IS PROGGED
TO TRACK ACROSS THE WESTERN SLOPE TUESDAY...AND THIS IS THE SECOND
PUNCH AS POTENTIAL INSTABILITY WILL ENHANCE SNOWFALL BENEATH THE
UPPER LOW CIRCULATION. GIVEN THE DYNAMICAL FORCING AND COLD AIR
TRAPPED IN THE HIGHER ELEVATED VALLEYS...HAVE ISSUED A WINTER STORM
WATCH FOR ZONES 002 005 AND 014 (CRAIG...STEAMBOAT SPRINGS...AND
GUNNISON). EXPANDED THE WINTER WEATHER ADVISORIES TO INCLUDE THE
WEST CENTRAL MOUNTAINS. CONCERNED THE MODELS ARE UNDERESTIMATING
SNOWFALL POTENTIAL AS THE 700 MB LOW TRACKS SOUTHWARD ACROSS THE
WESTERN SLOPE...MOST NOTABLY OVER THE GRAND MESA AND NORTHWESTERN SAN
JUAN MOUNTAINS...BUT WILL LET LATER SHIFTS EXAMINE THIS POSSIBILITY
AND PERHAPS UPGRADE. ONCE THIS WINTER STORM MOVES DOWNSTREAM TUESDAY
NIGHT...IT IS NOT ALL OVER AS A SHALLOW ARCTIC FRONT OOZES INTO
NORTHWEST COLORADO AND BRINGS FRIGID TEMPERATURES ONCE AGAIN.
&&
.PREV DISCUSSION.../ISSUED 135 PM MST FRI FEB 4 2011/
.SHORT TERM...TODAY THROUGH TUESDAY...
MOIST NW FLOW CONTINUES WITH OROGRAPHIC SNOW HUGGING THE MOUNTAINS
THROUGH THIS EVENING...SO HAVE CONTINUED THE WINTER WEATHER HIGHLIGHT
FOR NORTHWEST CO...PORTIONS OF THE CO CENTRAL MOUNTAINS AND THE
NORTHWEST SAN JUAN MTS THROUGH MIDNIGHT.
AFTER A LULL LATE TONIGHT AND MONDAY MORNING...A SIGNIFICANT COLD
FRONT WILL DROP SOUTH INTO NORTHERN CO AND UT LATE MONDAY AFTERNOON.
THE MODELS HAVE CONSISTENTLY BEGUN THE SNOWFALL ACROSS NORTHERN AND
CENTRAL CO MONDAY AFTERNOON ASSOCIATED WITH A WAVE AHEAD OF THE
FRONT...SO DECIDED TO UPGRADE THE WINTER STORM WATCH TO A WARNING AND
BEGIN IT EARLIER...AT NOON MONDAY...FOR THE CO NORTHERN MOUNTAINS AND
PORTIONS OF THE CENTRAL MOUNTAINS...INCLUDING STEAMBOAT SPRINGS...
VAIL...AND ASPEN. THE HEAVIEST SNOWFALL IS EXPECTED MONDAY NIGHT. THE
OROGRAPHIC FLOW SHIFTS TO NEARLY DUE WEST MONDAY NIGHT.
HAVE ISSUED A WINTER WEATHER ADVISORY FOR THE SAN JUAN MOUNTAINS FROM
MIDNIGHT MONDAY EVENING TO MIDNIGHT TUESDAY EVENING. LATE MONDAY
NIGHT THE COLD FRONT WILL MOVE OVER SE UT AND SW CO WITH HEAVY
SNOWFALL FOCUSING ON THE SAN JUAN MOUNTAINS. ALOFT THE MODELS TRY TO
FORM A CLOSED LOW AT 700 MB AS THE FRONTAL BAND TRAVELS SOUTH OVER
THE SAN JUAN MTS. THE FRONT APPEARS TO MOVE QUICKLY THROUGH THE
AREA...WITH HEAVIEST SNOWFALL EXPECTED VERY LATE MONDAY NIGHT AND
TUESDAY MORNING. SNOWFALL SHOULD CONTINUE THROUGH MIDNIGHT TUESDAY
EVENING...THOUGH THE OROGRAPHIC COMPONENT IN THE AFTERNOON AND
EVENING WILL BE INCONSISTENT AS THE 700 MB CIRCULATION CENTER PASSES
OVER SW CO.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
MEDIUM RANGE MDLS CONTINUE TO BE IN PRETTY GOOD SYNOPTIC SCALE
AGREEMENT THROUGH THIS LONG TERM PERIOD ADDING TO CONFIDENCE.
THE UPPER TROF AXIS WILL BE ORIENTED FROM NEAR THE 4 CORNERS
NORTHEASTWARD INTO NEBRASKA EARLY TUESDAY EVENING...THEN SHIFT
FURTHER TO THE SOUTHEAST OVERNIGHT. AS A RESULT PRECIP WILL CONTINUE
EARLY TUESDAY NIGHT MOST NOTABLY OVER THE CNTRL MTNS NEAR THE DIVIDE
AND OVER THE SAN JUANS. AFTER MIDNIGHT SNOWFALL WILL DECREASE TO
SCATTERED SHOWERS AS FORCING BECOMES MORE LIMITED. INHERITED GRIDS
CAPTURE THIS TREND WELL AND MADE LITTLE BUT COSMETIC CHANGES. TEMPS
WEDNESDAY MORNING WILL BE QUITE CHILLY ESPECIALLY OVER THE NORTHERN
VALLEYS...BUT NEARLY AS COLD AS LAST WEEKS ARCTIC BLAST.
HEIGHTS BEGIN TO RISE WED AS A RIDGE OF HIGH PRESSURE REBUILDS ALONG
THE WEST COAST. THIS KEEPS US IN A NWRLY FLOW ALOFT WITH A SLIGHT
CHANCE OF MTN SNOW SHOWERS. DRIER AIR WILL WORK INTO THE REGION
THURSDAY THROUGH SATURDAY AS THE RIDGE AXIS BEGINS TO SHIFT EWRD
ENDING UP OVER THE ERN GRT BASIN BY SATURDAY. THE RIDGE ALSO GETS
FLATTENED SATURDAY AS SHRT WV ENERGY PASSES THRU THE NRN ROCKIES
WHICH BACKS OUR FLOW MORE TO THE WEST. A SWRLY FLOW WILL BECOME
ESTABLISHED SUNDAY AS THE NEXT PACIFIC TROF APPROACHES THE WEST
COAST.
&&
.AVIATION...
CONTINUED LOW CLOUDS AND WIDESPREAD MOUNTAIN PRECIPITATION WILL
CONTINUE THROUGH THIS EVENING...IMPROVING A LITTLE AFTER MIDNIGHT
TONIGHT. THIS WILL RESULT IN AREAS OF MVFR AND IFR CONDITIONS
CONTINUING ESPECIALLY OVER THE HIGHER COLORADO MOUNTAINS NEAR THE
CONTINENTAL DIVIDE. THE SOUTHERN AND WESTERN VALLEYS WILL SEE
MOSTLY VFR CONDITIONS.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT MST
TUESDAY NIGHT FOR ZONES 017>019.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM MST
TUESDAY FOR ZONE 009.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
FOR ZONE 014.
WINTER STORM WARNING FROM NOON TODAY TO 6 PM MST TUESDAY FOR
ZONES 004-010-012-013.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 AM MST TUESDAY
FOR ZONES 002-005.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 PM MST TUESDAY FOR
ZONE 003.
UT...NONE.
&&
UPDATE.......PF/NL
SHORT TERM...CJC
LONG TERM....MC
AVIATION.....JRPHazardous weather outlook, Feb 7, 2:03 AM MST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
203 AM MST MON FEB 7 2011
COZ001>014-017>023-UTZ022>025-027>029-071300-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
203 AM MST MON FEB 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.
...ANOTHER STORM WILL MOVE THROUGH THE AREA TODAY THROUGH TUESDAY
EVENING...
.DAY ONE...REST OF TONIGHT
OCCASIONAL LIGHT SNOW OR FLURRIES WILL OCCUR OVER THE HIGH MOUNTAIN
PASSES AND NORTHWEST FACING MOUNTAIN SLOPES. NO NEW ACCUMULATIONS
ARE EXPECTED OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY
SNOWFALL WILL REDEVELOP FROM THE NORTH BY MONDAY AFTERNOON AND
PERSIST THROUGH TUESDAY EVENING AS A COLD FRONT MOVES SOUTHWARD
ACROSS THE AREA. HEAVY SNOWFALL IS EXPECTED IN THE MUCH OF THE
NORTHERN AND CENTRAL MOUNTAIN OF WESTERN COLORADO MONDAY AFTERNOON
THROUGH TUESDAY EVENING. THE FOCUS OF HEAVIER SNOWFALL WILL SHIFT TO
THE SOUTHWEST COLORADO MOUNTAINS TUESDAY AND TUESDAY EVENING.
PLEASE CHECK THE GRAND JUNCTION NATIONAL WEATHER SERVICE WEB SITE AT
WEATHER.GOV/GJT FOR ADDITIONAL INFORMATION REGARDING THIS INCLEMENT
WEATHER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.
TGJT
Winter Weather, Lower Yampa River Basin
- When
- February 7, 3:00 AM MST to February 8, 7:00 AM MST
- Where
- Lower Yampa River Basin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.066, -108.109 (the zone’s center; the record gives no point)
Snowfall accumulations of 2 to 3 inches were measured across the area. Wind gusts of 25 to 35 mph produced areas of blowing and drifting snow.
Winter Storm, West Elk and Sawatch Mountains
- When
- February 7, 7:00 AM MST to February 8, 6:00 PM MST
- Where
- West Elk and Sawatch Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.643, -107.721 (the zone’s center; the record gives no point)
Snowfall accumulations of 10 to 16 inches were measured across most of the area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Weather, Northwestern San Juan Mountains
- When
- February 7, 8:00 AM MST to February 8, 7:00 PM MST
- Where
- Northwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 38.210, -107.755 (the zone’s center; the record gives no point)
Snowfall accumulations of 7 to 12 inches were measured across the area, with locally higher amounts including 14 inches on Red Mountain Pass. Wind gusts of 25 to 50 mph produced areas of blowing and drifting snow.
Winter Weather, Southwestern San Juan Mountains
- When
- February 7, 8:00 AM MST to February 8, 9:00 PM MST
- Where
- Southwestern San Juan Mountains forecast zone
- Reported by
- Department of Highways
- Coordinates
- 37.594, -107.912 (the zone’s center; the record gives no point)
Snowfall accumulations of 5 to 12 inches were measured across the area, with locally higher amounts including 14 inches at Shark's Tooth and Mancos SNOTEL sites. Wind gusts up to 60 mph produced localized blizzard conditions.
Winter Weather, Uncompahgre Plateau and Dallas Divide
- When
- February 7, 8:00 AM MST to February 8, 8:00 PM MST
- Where
- Uncompahgre Plateau and Dallas Divide forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.488, -108.155 (the zone’s center; the record gives no point)
Snowfall accumulations of 4 to 12 inches were measured across the area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Weather, Gore and Elk Mountains/Central Mountain Valleys
- When
- February 7, 10:00 AM MST to February 8, 1:00 PM MST
- Where
- Gore and Elk Mountains/Central Mountain Valleys forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall accumulations of 6 to 12 inches were measured across the area, with locally higher amounts including 13 inches at Beaver Creek Ski Area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Storm, Grand and Battlement Mesas
- When
- February 7, 10:00 AM MST to February 8, 12:00 PM MST
- Where
- Grand and Battlement Mesas forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.159, -108.078 (the zone’s center; the record gives no point)
Snowfall accumulations of 10 to 15 inches were measured across the area, with locally higher amounts including 19 inches at Powderhorn Ski Area. Wind gusts of 25 to 35 mph produced areas of blowing and drifting snow.
Winter Storm, Elkhead and Park Mountains
- When
- February 7, 12:00 PM MST to February 8, 12:00 PM MST
- Where
- Elkhead and Park Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.552, -107.599 (the zone’s center; the record gives no point)
Snowfall accumulations of 10 to 19 inches were measured across the area. Wind gusts of 25 to 35 mph produced areas of blowing and drifting snow.
Winter Storm, Flattop Mountains
- When
- February 7, 12:00 PM MST to February 8, 1:00 PM MST
- Where
- Flattop Mountains forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.062, -107.603 (the zone’s center; the record gives no point)
Snowfall accumulations of 10 to 14 inches were measured across most of the area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Weather, Central Yampa River Basin
- When
- February 7, 12:00 PM MST to February 8, 12:00 PM MST
- Where
- Central Yampa River Basin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.361, -107.805 (the zone’s center; the record gives no point)
Snowfall accumulations of 2 to 6 inches were measured across the area. Wind gusts of 25 to 35 mph produced areas of blowing and drifting snow.
Winter Storm, Upper Yampa River Basin
- When
- February 7, 12:00 PM MST to February 8, 12:00 PM MST
- Where
- Upper Yampa River Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.485, -106.991 (the zone’s center; the record gives no point)
Snowfall accumulations of 10 to 16 inches were measured across most of the area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Weather, Central Colorado River Basin
- When
- February 7, 5:00 PM MST to February 8, 10:00 PM MST
- Where
- Central Colorado River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 6 inches were measured across the area.
Winter Weather, Grand Valley
- When
- February 7, 9:00 PM MST to February 8, 11:00 AM MST
- Where
- Grand Valley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.308, -108.185 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 6 inches were measured across the area.
Winter Weather, Debeque to Silt Corridor
- When
- February 7, 9:00 PM MST to February 8, 8:00 AM MST
- Where
- Debeque to Silt Corridor forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.308, -108.185 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 6 inches were measured across the area, with locally higher amounts including 7 inches at Collbran. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
Winter Weather, Upper Gunnison River Valley
- When
- February 7, 11:00 PM MST to February 8, 6:00 PM MST
- Where
- Upper Gunnison River Valley forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.535, -107.650 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 6 inches were measured across the area. Wind gusts of 25 to 35 mph produced areas of blowing and drifting snow, as well as wind chill temperatures down to 15 degrees below zero Fahrenheit.
Winter Weather, Central Gunnison and Uncompahgre River Basin
- When
- February 7, 11:00 PM MST to February 8, 6:00 PM MST
- Where
- Central Gunnison and Uncompahgre River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.737, -107.907 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 6 inches were measured across most of the area, with locally higher amounts including amounts up to 8 inches just east of Montrose. Wind gusts of 25 to 35 mph produced localized blowing and drifting snow.
Winter Weather, Animas River Basin
- When
- February 8, 1:00 AM MST to 10:00 AM MST
- Where
- Animas River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.287, -107.843 (the zone’s center; the record gives no point)
Snowfall accumulations of 2 to 4 inches were measured mostly in the Durango and Bayfield areas. Wind gusts of 30 to 40 mph produced areas of blowing and drifting snow.
Winter Weather, San Juan River Basin
- When
- February 8, 1:00 AM MST to 12:00 PM MST
- Where
- San Juan River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.194, -107.048 (the zone’s center; the record gives no point)
Snowfall accumulations of 2 to 4 inches were measured across most of the area.
Winter Weather, Four Corners / Upper Dolores River Basin
- When
- February 8, 1:00 AM MST to 8:00 AM MST
- Where
- Four Corners / Upper Dolores River Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.698, -108.507 (the zone’s center; the record gives no point)
Snowfall accumulations of 3 to 5 inches were measured across most of the area. Wind gusts of 20 to 30 mph produced localized blowing and drifting snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Tennessee, February 7, 20111 death · 1 injured · 20 events
- Winter Weather in Vermont, February 7 to 8, 2011$95,000 · 16 events
- Winter Weather in New York, February 7 to 8, 2011$45,000 · 9 events
- Heavy Snow and Winter Weather in Illinois, February 7, 20113 injured · 10 events
- Heavy Snow and Winter Weather in Kentucky, February 7, 20111 injured · 22 events
- Cold in Nebraska, February 7 to 8, 201124 events
- Heavy Snow and Winter Weather in Tennessee, February 7, 201115 events
- Winter Storm and Winter Weather in Arkansas, February 7, 201111 events
- Blizzard and Winter Storm in Alaska, February 7 to 10, 201111 events
- Winter Weather in Nebraska, February 7 to 8, 20119 events
- Strong Wind in Alabama, February 7, 20111 injured · $10,000 · 1 event
- Winter Storm and Winter Weather in Colorado, February 7 to 8, 20118 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 324368, 324357, 324358, 324359, 324360, 324349, 324371, 324346, 324356, 324361, 324362, 324366, 324364, 324365, 324363, 324367, 324369, 324370, 324372.